Resultats globals: 5 registres trobats en 0.03 segons.
Articles, 1 registres trobats
Documents de recerca, 4 registres trobats
Articles 1 registres trobats  
1.
11 p, 320.9 KB Stable sampling and Fourier multipliers / Matei, Basarab (Université Paris Nord) ; Meyer, Yves (CMLA. ENS (Cachan, França)) ; Ortega Cerdà, Joaquim (Universitat de Barcelona)
We study the relationship between stable sampling sequences for band-limited functions in Lp(Rn) and the Fourier multipliers in Lp. In the case that the sequence is a lattice and the spectrum is a fundamental domain for the lattice the connection is complete. [...]
2014 - 10.5565/PUBLMAT_58214_17
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 341-351  

Documents de recerca 4 registres trobats  
1.
38 p, 355.2 KB Equidistribution estimates for Fekete points on complex manifolds / Lev, Nir ; Ortega Cerdà, Joaquim ; Centre de Recerca Matemàtica
We study the equidistribution of Fekete points in a compact complex manifold. These are extremal point configurations defined through sections of powers of a positive line bundle. Their equidistribution is a known result. [...]
Centre de Recerca Matemàtica 2012 (Prepublicacions del Centre de Recerca Matemàtica ; 1122)  
2.
28 p, 245.7 KB Beurling-Landau densities of weighted Fekete sets and correlation kernel estimates / Ameur, Yacin ; Ortega Cerdà, Joaquim ; Centre de Recerca Matemàtica
Vegeu el resum a l'inici del document del fitxer adjunt.
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1044)  
3.
3 p, 122.0 KB A lower bound in Nehari's theorem on the polydisc / Ortega Cerdà, Joaquim ; Seip, Kristian ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1034)  
4.
11 p, 187.5 KB On Lundh's percolation diffusion / Carroll, T. ; O'Donovan, Julie ; Ortega Cerdà, Joaquim ; Centre de Recerca Matemàtica
A collection of spherical obstacles in the unit ball in Euclidean space is said to be avoidable for Brownian motion if there is a positive probability that Brownian motion diffusing from some point in the ball will avoid all the obstacles and reach the boundary of the ball. [...]
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1026)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.